How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 5929
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I am still taking blood thinners, as I had a DVT and a PE back

This answer was rated:

I am still taking blood thinners, as I had a DVT and a PE back in March.

For the past few days, I've gotten pangs in my chest, pain across my upper back, pain in my neck and through my jawline - sometimes hurts worse when I am breathing.

What is going on?

Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Q. What other medications are you on?

Q. How did you have DVT?

Q. Do you have aggravated symptoms when you perform activity?

Q. Shortness of breath?

Customer: replied 3 years ago.

1. Clonazepam, Zoloft, Wellbutrin, Trazodone, Xanax (when needed), Symbicort, Albuterol (when needed)
-I also take Raspberry Ketone, Acai Berry, and Probiotic supplements


2. I had the DVT/PE because I was on birth control at the time (I no longer take it).


3. They're about the same. I'm sitting here typing this, and I'm having pain.


4. Shortness of breath - a little bit.

Thanks for the details, Elyse.

From the drugs you are taking, Symbicort is known to produce chest pain, restlessness and agitation.
Trazodone is known for causing palpitations, shortness of breath, muscle aches and pains and dizziness.
However, since, you have a history of recent DVT and Pulmonary embolism, the first thing to get ruled out here is a cardiovascular event or another thromboemoblic event.
I suggest that you visit an ER or Urgent Care to get an EKG done and to have yourself physically examined.
No chances can be taken. The best course of action will be to visit an ER or an Urgent Care.
Hope this helps.
Please do leave a positive rating for the service.
If you have more queries reply back.
Dr Uzair and 4 other Medical Specialists are ready to help you